Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

12 Publikationen

2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1617681
V. Bogachev, M. Röckner, and F.-Y. Wang, “Elliptic equations for invariant measures on Riemannian manifolds: existence and regularity of solutions”, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, vol. 332, 2001, pp. 333-338.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615500
S. Albeverio, et al., “Gibbs states on loop lattices: existence and a priori estimates”, COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, vol. 333, 2001, pp. 1005-1009.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1621467
V. Bogachev and M. Röckner, “Elliptic equations for infinite dimensional probability distributions and Lyapunov functions”, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, vol. 329, 1999, pp. 705-710.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1622749
S. Albeverio, et al., “A-priori estimates and existence of Gibbs measures: a simplified proof”, COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, vol. 328, 1999, pp. 1049-1054.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1626293
M. Röckner and B. Schmuland, “A support property for infinite-dimensional interacting diffusion processes”, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, vol. 326, 1998, pp. 359-364.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1627324
S. Albeverio, et al., “Uniqueness of Gibbs states on loop lattices”, COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, vol. 324, 1997, pp. 1401-1406.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1627329
H. Abels, G.A. Margulis, and G.A. Soifer, “Groupes proprement discontinus de transformations affines avec parties linéaires orthogonales”, Comptes rendus de l'Académie des sciences. Série 1, Mathématique , vol. 324, 1997, pp. 253-258.
PUB | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1639558
H. Krause, “Dualizing rings and a characterization of finite representation type”, Comptes rendus de l'Académie des Sciences. Série 1, Mathématique , vol. 322, 1996, pp. 507-510.
PUB | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1628627
S. Albeverio, Y. Kondratiev, and M. Röckner, “Differential geometry of Poisson spaces”, COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, vol. 323, 1996, pp. 1129-1134.
PUB | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1628378
S. Albeverio, Y. Kondratiev, and M. Röckner, “Canonical Dirichlet operator and distorted Brownian motion on Poisson spaces”, COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, vol. 323, 1996, pp. 1179-1184.
PUB | WoS
 
1991 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1649910
S. Albeverio, et al., “CAPACITIES ON WIENER SPACE - TIGHTNESS AND INVARIANCE”, Comptes Rendus de l'Academie des Sciences. Series I, Mathematics , vol. 312, 1991, pp. 931-935.
PUB | WoS
 
1981 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1661817
A. Bak, “On the Congruence Subgroup Problem and the Metaplectic Problem for Classical-Groups of Rank >1”, Comptes Rendues de l' Académie des Sciences. Série 1, Science Mathématique, vol. 292, 1981, pp. 307-310.
PUB | WoS
 

Filter und Suchbegriffe

issn=0764-4442

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung